• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
worldofroids
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
mckee
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Gyno

Tate

New member
Registered
Joined
Sep 4, 2002
Messages
86
I am on the end of the third week of my Test/Tren cycle and I have been getting gyno symptoms. When I started the cycle I was doing 0.5mg of anastrozole EOD in the end of the second week my right nip was a little itchy and irritated I upped the anastrozole to 0.5 ED and my right nip stopped being sore but now my left nip is sore. I now am doing 1mg of anastrozole ED and I finally cut out the Tren. I was reluctant to believe that the symptoms I was experiencing were from the Tren but now that seems to be the only solution. The anastrozole tabs I am using are the generic ones sold by SBC so I really doubt they are fake. What I want to know is if I am going about this right, if I am not I am open to advice.
Thanks Tate
 

bigkraut

New member
Registered
Joined
Jun 5, 2002
Messages
129
It was probably the tren.

A-dex won't help prevent tren gyno. A-dex is an aromatase inhibitor and tren doesn't aromatize. Tren can raise prolactin levels which leads to the gyno you experience from that.
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
513,467,741
Threads
126,168
Messages
2,470,306
Members
156,543
Latest member
martinwallase
Top